MathSciNet Relay Station
MathSciNet bibliographic data
MR588498 65E05 (30B10 41A60)
Hunter, C.; Guerrieri, B. Deducing the properties of singularities of functions from their Taylor series coefficients. SIAM J. Appl. Math. 39 (1980), no. 2, 248–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement